# SDR DALA2016111208748

- Difficulty date: November 11, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 64,410 hours, 47,114 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BTW BEAM 4 AND BEAM 5 CENTER SECTION AT MAIN ENTRANCE DOOR. INTERCOSTAL BTW BEAM 4 AND BEAM 5 CENTER SECTION AT MAIN ENTRANCE DOOR (L1) WAS REPLACED PER SRM 51-30-1,51-30-2 AND 51-30-5 DWG 9955763 REV K.
